# SDR AALA970712

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - L-4 DOOR HANDLE PAN HAS GOUGE BEYOND SRM LIMITS E52 NR 182 7625.  REPAIR PER MRB NR 757-1128.  (M)
